On the Stability of Invariant Sets of Discontinuous Dynamical Systems

Authors

  • N. A. Perestyuk
  • O. S. Chernikova

Abstract

We establish sufficient conditions for the stability, asymptotic stability, and instability of invariant sets of discontinuous dynamical systems.

Published

25.01.2001

Issue

Section

Research articles

How to Cite

Perestyuk, N. A., and O. S. Chernikova. “On the Stability of Invariant Sets of Discontinuous Dynamical Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 1, Jan. 2001, pp. 78-84, https://umj.imath.kiev.ua/index.php/umj/article/view/4223.